Page 1 of 1

Allergic reaction to Lanreotide injections?

PostPosted: Sun Nov 06, 2016 12:33 am
by tabi
Hi all,

I had my 7th injection of Lanreotide on Thursday.Late Friday night i noticed several large raised red round welts near the site of injection.As time went by they spread and appeared on other parts of me and felt hot and itchy.

By Saturday i was covered,so had to go to walk-in centre at A+E.They said it does seem to be an allergic reaction to something and gave me antihistamines and hydrocortisone cream.They couldn't say weather it was something to do with injection or not and to let Dr/Consultant know on Monday.

Has anyone else had any thing like this?

Can you suddenly become allergic to it?

Any comments welcome,

Tabi.

Re: Allergic reaction to Lanreotide injections?

PostPosted: Sun Nov 06, 2016 9:50 am
by plum
Hi Tabi

goodness that sounds odd.

i've been having the lanreotide injections since 2011 and although i did have raised red round patches a couple of times at the puncture site i never had them spread to other parts of my body.

what i do have which is strange is a reaction to the plaster that i get after the injections. (i find that the puncture hole bleeds after a while - i know it isn't meant to - and sometimes it bleeds quite a lot. enough to warrant requesting a plaster.) i'm not allergic to plasters and if they are on any other part of my body there is no effect. even when it is those from the hospital. however i do sometimes get rectangular raised red patches from the ones covering the injection site.

so maybe there is some sort of 'extra sensitivity' that is created by the injection?

hope it gets sorted out for you.

Plum